MathSciNet Relay Station
MathSciNet bibliographic data
MR1625614 14D20 (14F05 14H52)
Laszlo, Yves About $G$-bundles over elliptic curves. Ann. Inst. Fourier (Grenoble) 48 (1998), no. 2, 413–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement